# SDR DALA2015092605837

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT INNER ANGLE ON VERTICAL STABILIZER L/E BETWEEN BS 1401 - 1438.  THE ANGLE WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 5912188-RE BD.
